Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, so I just finished my Accutane treatment about 10 days ago. I was quite pleased. Cleared me right up. But, my problem is I have this red like rash on both my cheeks. Its kind of strange. Now I went to the pharmacy and she said to put some cortisone cream on it. Im not sure if this is a good idea or not. Anyone have any experience with this. Will this just make me break out?? Any ideas would be appreciated.

Share this post


Link to post
Share on other sites

Hi, I am not sure putting steriod cream on right after accutane is a good idea. If you have to use it for a while it can thin out the skin, cause stretch marks and cause breakouts. .. this is for people with normal skin.. so no sure if it would happen more readily to accutane users.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×